# SDR 04FDEA00624

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP (WING SIDE) I/B HINGE BRACKET LOWER I/B SURFACE FWD SURFACE FOUND CORROSION.  CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-75296 TITLE: WINGS - O/B TRAILING EDGE FLAPS - I/B HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS - REPAIR.
